MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred, the patient presented with st-segment elevation myocardial infarction (stemi) and underwent left heart catheterization (lhc).The target lesion was located in a non-calcified vessel.A 4.50mm x 12mm nc emerge balloon catheter was advanced for dilatation.However, during inflation at 14 atmospheres, the balloon burst.The device was completely removed and the procedure was completed with an unspecified device.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with st-segment elevation myocardial infarction (stemi) and underwent left heart catheterization (lhc).The target lesion was located in a non-calcified vessel.A 4.50mm x 12mm nc emerge balloon catheter was advanced for dilatation.However, during inflation at 14 atmospheres, the balloon burst.The device was completely removed and the procedure was completed with an unspecified device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The device was visually and microscopically examined.There was contrast and blood in the inflation lumen.There was blood in the guidewire lumen and the balloon was loosely folded and had contrast.There was a longitudinal tear 8mm in length, 4mm from the tip of the device.Product analysis confirmed the reported event, as the device had a longitudinal tear in the balloon.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15331860
Report Number2124215-2022-33563
Device Sequence Number6478875
Product Code LOX
UDI-Device Identifier08714729846444
UDI-Public08714729846444
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2024
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0029189951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown